# SDR FDEA201203271143

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,221 hours, 27,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL INBD BULKHEAD CRACKED, APPROX 8 INCHES FWD OF AFT BULKHEAD AND 4 INCHES BELOW HORIZONTAL PRESSURE PANEL.  COMPLIED WITH HFEC IAW NDT SPM 06.  FOUND CRACK TO 2.50" LONG, CRACK RUN VERTICALLY.  BS 1521.  REPAIRED CRACK BULKHEAD AREA IN REF TO SRM 53-00-01, FIG 4.
